| Model Number |
TW140065IMLD |
| Medical Device Problem Code |
Decoupling (1145)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the determined risk priority number, the residual risk related to this complaint is considered acceptable.However, sol millennium decided to open a supplier corrective action request to the supplier for further investigation of the issue.All actions will be followed in the scar number: (b)(4).Once the scar report is available a detailed corrective action will be shared.This report was initially submitted on 02/20/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Event or Problem Description
Customer reported that the after drawing the medication with a 5ml safety injection needle, the needle hub became detached.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.